If it weren't for "Mike", the fellow whose sister was mercury poisoned, and is perhaps the only one who has seen the effects of ordinary commercial vitamin C for injection, and Cathcart-style infusions on his sister, sort of side by side, I would probably be giving up recommending vitamin C!
I can't decide if what I have gone through since about an hour after the 150 g infusion (Cathcart Style) is more like getting hit by a truck, or a bus, or a freight train. Pain everywhere and intensified, by everywhere, e.g, in the joints, and places it was hurting previously. Severe headache, earache, entire right arm (iv in left hand) which began during the iv, and the soar throat intensified. Unable to sleep, and can hardly move.
Hard to type this.
Mike was advising because 100 g of the 250 g sodium ascorbate was supposed to go to another woman I am helping who has been unable to lower her elevated mercury numbers (hair analysis I gather) with the ordinary IV chelation techniques (that she can afford).
Mike made statements in email such as:
[deleted] is probably gun shy..but if any company could simply put the sodium ascorbate in a vial..that would change everything. I'm telling you Owen..no one except the ones I have told is aware of the differences between commercially available vitamin c for injection and Cathcart..and the differences are nothing short of life changing.
Keep in mind Owen..I'm no doctor..just a brother with over a decade of dedicated research..and an ability to think outside the box. Its very important to look carefully at her symptoms after giving her the Cathcart vitamin c drip...if she has pain somewhere or feels something in some point of her body that is where the root of her problem is...if there is still something in her body..causing that problem..then all the vitamin c drips in the world won't solve it..
some of the hidden causes are dental related..so any gums swelling..cause for concern..if she has implanted devices of any kind..could be causing all sorts of issues..root canals..crowns..
or if she is exposed daily to a toxin she isn't even aware of ...like mold in her house...or even a hair dye..you can't poison yourself daily..and expect to get better with vitamin c drips..only to retoxify yourself..
have her stop eating any type of fish..its ALL contaminated..
Well I now experience pain, well, everywhere!? I was prepared to monitor and chronicle this woman's case (which could turn into a book - seriously) but, I think, fortuitously, she could only take 50 g (pain in her veins to severe.) At this time I have not communicated with her to find out whether she experienced 1/3 of what I am going through on 1/3rd the iv. (Unlike Mike's sister, who had months of "ordinary" commercial vitamin C, perhaps a lot of Lypo-C, before starting a Cathcart style "mega" IV, this woman is still probably C deficient. Her bowel tolerance exceeds 30,000 mg and we don't know how much higher it might be. Ah, but she is another interesting story...) So after my experience (doesn't feel like a Panacea at this time) I am glad we started slowly with her.
If I didn't have Mike sister's experience, I would think that the C was killing me and rethinking my life's work! (He mentioned she can only do 100 g per week because of the "herx" reactions.)
So the age old question - what does all this new and intense pain mean? After the 150 g? Is it good or bad? Time will tell, but thanks to Mike's experience, I think it means there is a light at the end of my tunnel.
Mike calls these reactions Herxheimers, but the only other Herx I have had was years ago after taking my first Rife machine treatment. Hit me 30 minutes after the treatment driving home. Like a truck, but that was mostly felt in my liver. As if there had been a massive die off.
This time, technically not a herxheimer I don't think because no apparent liver i nvolvement. Just an intensification of inflammation that is everywhere. NO nausea and no abdominal pain. Rather it is as if the inflammation process that was causing pain has intensified - perhaps doubled, fingers even more swollen, etc. Earache is new. Rarely get headaches. (Dr. Levy has theorized that our inflammation processes have evolved as a way to bring vitamin C to injured tissue, vitamin C concentrations are high in white blood cells)
It feels as if the body has discovered these pockets of (What? Infection?) and has redoubled its efforts to attack the little culprits.
So things are playing out as Mike predicted - only in the wrong person!?
Now one other potential clue/difference, is that I showed my doctor that article about Dr. Brown's work on arthritis (which he was familiar with) and he agreed to prescribe a low dosage tetracycline. After the iv, I went to have this prescription filled, then went out to dinner with my family, when BAM this hit big time about 45 minutes after taking that pill. (So it is at least possible that the reaction has something to do with the timing of the antibiotic... Not likely, but possible.)
After I communicate with the woman, I'll have a better handle on what 50 g of Cathcart-style C did to her. But this is not something for the faint hearted...